Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 38, NWS Jackson, MS

April 21, 2012Attala County, Holmes County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 21, 2012, 10:14 AM CDT for Attala County, Holmes County, Mississippi. It took effect at Apr 21, 2012, 7:57 PM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2012, 10:14 AM CDT (15:14 UTC)
In effect from
Apr 21, 2012, 7:57 PM CDT
Expired
Apr 23, 2012, 7:09 AM CDT
In force
35 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

Counties Attala County, MS, Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River at West (WSTM6). The gauge peaked at 15.39 ft at Apr 22, 2012, 12:00 PM CDT.

actionminormoderate10152004/2104/2204/2304/24
Action stage
12 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07289350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WGUS44 KJAN 211514
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1014 AM CDT SAT APR 21 2012


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN MISSISSIPPI... 


  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-222114-
/O.NEW.KJAN.FL.W.0038.120422T0600Z-120423T0900Z/
/WSTM6.1.ER.120422T0600Z.120422T0600Z.120422T1800Z.NO/
1014 AM CDT SAT APR 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLACK RIVER AT WEST
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT.
* AT 9:45 AM SATURDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER 
  MIDNIGHT TONIGHT.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  14.6 SAT 10 AM  15.0  14.5  13.2  15.0 01 AM 04/22

$$
4 follow-up statements
727 
WGUS84 KJAN 220058
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
758 PM CDT SAT APR 21 2012




...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-230658-
/O.EXT.KJAN.FL.W.0038.120422T0057Z-120423T0900Z/
/WSTM6.1.ER.120421T2345Z.120421T2345Z.120422T1800Z.NO/
758 PM CDT SAT APR 21 2012


THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* FROM THIS EVENING TO LATE SUNDAY NIGHT.
* AT  6:45 PM SATURDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.0 SAT 07 PM  15.0  14.4  13.1    CRESTING          

$$
019 
WGUS84 KJAN 221240
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
740 AM CDT SUN APR 22 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...


  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER 
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC007-051-231840-
/O.EXT.KJAN.FL.W.0038.000000T0000Z-120424T0900Z/
/WSTM6.1.ER.120421T2345Z.120422T1800Z.120423T1800Z.NO/
740 AM CDT SUN APR 22 2012

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL LATE MONDAY NIGHT.
* AT 6:45 AM SUNDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS
  AFTERNOON. 
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE 
  RIVER BEGIN TO FLOOD.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.3 SUN 07 AM  15.2  14.1  12.9  15.5 01 PM 04/22

$$
271 
WGUS84 KJAN 230055
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
755 PM CDT SUN APR 22 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC007-051-240300-
/O.EXT.KJAN.FL.W.0038.000000T0000Z-120424T0300Z/
/WSTM6.1.ER.120421T2345Z.120422T1715Z.120423T1200Z.NO/
755 PM CDT SUN APR 22 2012


THE FLOOD WARNING CONTINUES FOR
  THE BIG BLACK RIVER AT WEST
* UNTIL MONDAY EVENING.
* AT 6:45 PM SUNDAY THE STAGE WAS 15.3 FEET AND FALLING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE ON 
  MONDAY MORNING.
&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  15.3 SUN  7 PM  15.0  13.8  12.6      FALLING

$$

DL
051 
WGUS84 KJAN 231209
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
709 AM CDT MON APR 23 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. REMEMBER...TURN AROUND, DON'T DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES WHERE 48 HOURS 
OF FORECAST RAINFALL ARE ROUTINELY USED.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

&&

MSC007-051-231239-
/O.CAN.KJAN.FL.W.0038.000000T0000Z-120424T0300Z/
/WSTM6.1.ER.120421T2345Z.120422T1715Z.120423T0645Z.NO/
709 AM CDT MON APR 23 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLACK RIVER AT WEST.
* AT  6:45 AM MONDAY THE STAGE WAS 14.7 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 1:45 AM MONDAY MORNING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY TOMORROW
  MORNING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

UPPER BIG BLACK RIVER
WEST           15  14.7 MON 07 AM  13.8  12.6  11.4     FALLING 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 21, 3:40 AM CDT, 6 hours 34 minutes earlier.

Area forecast discussion, Apr 21, 3:40 AM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
340 AM CDT SAT APR 21 2012

.SHORT TERM...TODAY THROUGH SUNDAY

CLOUDY CONDITIONS THIS MORNING WILL GIVE WAY TO CLEARING BUT COOLER
TEMPERATURES THIS AFTN/EVE. SUNNY AND MILD CONDITIONS EXPECTED
SUNDAY.

LATEST REGIONAL RADAR MOSAIC SHOWS LIGHT SHOWER ACTIVITY DECAYING
OVER THE PAST COUPLE OF HOURS ACROSS WRN AND CNTRL ARKLAMISS WITH
BETTER FORCING PUSHING FARTHER SOUTH ACROSS GOM COASTAL WATERS ATTM.
AREA OBS ALSO REVEAL THE SFC FRONT IS THROUGH ALL BUT SERN LOCATIONS.
WITH BOTH SFC LIFT AND DEEPER ASCENT BECOMING LIMITED ACROSS THE
REGION BY THIS AFTN AND HI-RES MODEL OUTPUT SUPPORT...A FURTHER
REDUCTION IN POPS WERE MADE FOR TODAY. SOME ISOLATED LIGHT SHOWER
ACTIVITY MAY BE POSSIBLE ACROSS THE EAST AT BEST THIS AFTN BUT LOW-
LVL DRYING COULD FURTHER REDUCE THIS ALREADY SMALL POSSIBILITY.
GRADUAL CLEARING IS EXPECTED FROM NW TO SE THIS AFTN WITH DELTA
BECOMING MOSTLY CLEAR BY MID/LATE AFTN. AFTN TEMPS WERE DROPPED BELOW
GUIDANCE GIVEN WEAK CAA WITH CLOUDS AND ELEVATE3D NRLY WINDS HANGING
ON TILL SUNSET FOR CNTRL AND SE LOCATIONS.

FOR SUNDAY...TEMPERATURES WILL SLIGHTLY REBOUND BY 2-4 DEGREES OVER
TODAY AS MORE SUN IS EXPECTED THROUGH THE DAY. HOWEVER...THERE
APPEARS TO BE SOME STRATO-CUMULUS THAT WILL PIVOT ACROSS THE NE HALF
THROUGH DAY AND COUPLED WITH STRONGER NRLY WINDS (20-25 MPH AT
TIMES)...DUE TO DECENT MIXING...EXPECTED HIGHS WERE DROPPED A 2-3
DEGREES FROM GUIDANCE. CLOUDS WILL DISSIPATE QUICKLY AFTER SUNSET
SUNDAY AND A RE-ENFORCING SHOT OF COOLER 850MB TEMPS WILL INFILTRATE
THE REGION SUN AFTN THROUGH EARLY MONDAY AS THE TROUGH BECOMES
ANOMALOUSLY AMPLIFIED ACROSS THE ERN SEABOARD. LOW TEMPERATURES
MONDAY MORNING WILL BE 5-10 DEGREES BELOW AVERAGE WITH EVEN COOLER
CONDITIONS EXPECTED THROUGH EARLY WEEK. /ALLEN/

.LONG TERM...MONDAY THROUGH NEXT SATURDAY

QUIET WEATHER WILL EXIST DURING THE FIRST HALF OF THE WEEK WITH
INCREASING RAIN CHANCES FOR THE SECOND HALF AND INTO THE WEEKEND AS A
FRONTAL BOUNDARY ENTERS THE REGION AND LIKELY STALLS CLOSE BY.

STARTING THIS WEEK...OUR REGION WILL BE RATHER COOL WITH READINGS
SOME 10-15 DEGREES BELOW AVG FOR MON-MON NGT. THIS WILL BE DRIVEN BY
AN ANOMALOUS UPPER TROUGH OVER THE EASTERN CONUS. THIS FEATURE WILL
BE SOME 3-4 STANDARD DEV BELOW CLIMO WITH 850MB TEMPS ROUGHLY THE
SAME. TUE MORNING WILL BE QUITE CHILLY WITH LOWS 35-45. A FEW RECORD
LOWS MAY BE IN JEOPARDY! A SOLID LOOKING ANALOG FOR THIS COOL EVENT
IS APR 24 2005...A FEW RECORD WERE SET DURING THAT SYSTEM.

FOR TUE-WED...THE LARGE UPPER TROUGH AXIS SHIFTS EAST AND THIS
ALLOWS THE SFC HIGH TO PUSH INTO THE EASTERN GULF TOWARDS FL. THIS
WILL RESULT IN RETURN LOW LEVEL FLOW...BUT WITH MORE OF A WESTERLY
COMPONENT. THIS WILL RESULT IN A QUICK WARMUP FOR MID WEEK AND A
FAST EROSION OF THE BELOW NORMAL CONDITIONS. TUE ACTUALLY LOOKS TO
BE NEAR AVG...BUT WED WILL RISE TO ABV NORMAL CONDITIONS WITH HIGHS
80-85. LOW LEVEL (LL) MOISTURE WILL BE SLOWER TO ARRIVE THAN USUAL
DO TO THE MORE WESTERLY LL FLOW...BUT WILL ARRIVE AHEAD OF A FRONTAL
SYSTEM FOR TUE.

THINGS GET MORE INTERESTING FOR THE LATTER PART OF THE WEEK AND INTO
THE WEEKEND. GLOBAL MODELS CONTINUE TO KEEP THE REGION UNDER NW FLOW
ALOFT AND BOTH THE GFS/EURO ARE SHOWING A DECENT WAVE FOR THU WHICH
WILL HELP TO PUSH A COOL FRONT INTO THE REGION. WITH THE COMBINATION
OF A SFC FRONTAL FEATURE AND SOME UPPER SUPPORT...PRECIP POTENTIAL
WILL INCREASE. THERE IS INDICATION THAT SOME ACTIVITY COULD DEVELOP
QUICKLY NEAR THE FRONT LATE WED NGT AND DIVE SE INTO THE CWA. GUID
POPS INDICATE THIS WITH SOME SLIGHT CHC POPS OVER THE N AND WILL NOT
STRAY. MOST MODELS AGREE THU MAY HAVE THE BEST CHANCE FOR PRECIP AND
HAVE TWEAKED POPS UP ACROSS THE N HALF TO 30-40%. THE BOUNDARY WILL
REMAIN NEAR/IN THE AREA INTO THE WEEKEND AS THE UPPER PATTERN
TRANSITIONS. THE PRESENCE OF THE BOUNDARY WILL KEEP SOME CHANCE FOR
PRECIP AROUND AND GUID VALUES WERE FOLLOWED. WE WILL HAVE TO KEEP AN
EYE ON STRONG/SVR STORM POTENTIAL WITH THIS ONE AS SOME INGREDIENTS
DOE EXIST FOR POTENT STORMS OR SOME SORT OF COMPLEX WITH THE NW FLOW
PATTERN. WILL HOLD OFF ON ANY MENTION IN PRODUCTS AND WATCH TO SEE
HOW THINGS TREND. /CME/

&&

.AVIATION...BRIEF IFR AND SOLID MVFR CATS EXIST ACROSS WRN AND CNTRL
TAF SITES WITH KGTR/KMEI/KHBG VFR WITH BKN/OVC 6-8KFT. ERN SITES ARE
EXPECTED TO STAY VFR THROUGH PERIOD AS WRN AND CNTRL SITES WILL
GRADUALLY IMPROVE TO VFR THROUGH MID TO LATE MORNING. THE ONGOING
LIGHT RAIN SHOWERS ACROSS CNTRL AND NRN MS WILL CONTINUE TO DISSIPATE
THROUGH THE EARLY MORNING HOURS. GRADUAL CLEARING IS EXPECTED FROM
NW TO SE SITES THIS AFTN THROUGH TONIGHT WITH VFR PREVAILING FOR AN
EXTEND PERIOD THROUGH THE WORK WEEK. WINDS HAVE BEEN ELEVATED THIS
MORNING WITH NLY GUSTS AS HIGH AS 26 KT. WINDS WILL REMAIN ELEVATED
THROUGH AFTN BEFORE REDUCING AFTER SUNSET. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  47  71  46 /  17   0   0   0
MERIDIAN      67  47  71  44 /  19   0   0   0
VICKSBURG     65  47  73  45 /  10   0   0   0
HATTIESBURG   69  50  75  48 /  20   0   0   0
NATCHEZ       66  47  73  47 /  13   0   0   0
GREENVILLE    64  48  71  45 /   7   0   0   0
GREENWOOD     64  47  70  43 /  11   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/CME
Hazardous weather outlook, Apr 21, 3:43 AM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
343 AM CDT SAT APR 21 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
220845-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
343 AM CDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 12:33 AM CDTSpecial Weather StatementJANJefferson32 min
Apr 21, 12:40 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson65 min
Apr 21, 1:05 AM CDTSevere Thunderstorm WarningJANCopiah55 min

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.